MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 7X9CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 7X9CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Catalog Number 4006
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, before use, it was confirmed the non-woven part of the dressing was creased and the adhesive on that part was weak.The procedure was completed without delay using a smith & nephew back-up device.No other complications were reported.
 
Additional Manufacturer Narrative
We have now completed our investigation into the reported complaint.The device intended to be used in treatment has been returned and evaluated establishing a relationship with the reported event.The visual inspection confirmed the non-woven part of the dressing was creased and the adhesive on that part was weak.A non-woven raw material quality issue has been identified as the root cause.The manufacturing records show no evidence that the product did not meet specification at the time of manufacture.The complaint history file contains further instances of the reported events.This investigation is now complete with no further action deemed necessary.Smith and nephew will continue to monitor for any adverse trends relating to this product range.

Brand Name
IV3000 7X9CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11671053
Report Number8043484-2021-00840
Device Sequence Number17018955
Product Code KGX
UDI-Device Identifier05000223417369
UDI-Public05000223417369
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4006
Device Lot Number201945
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/02/2021
Initial Date Received by Manufacturer 03/22/2021
Supplement Date Received by Manufacturer04/21/2021
Initial Report FDA Received Date04/15/2021
Supplement Report FDA Received Date05/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1